Head2Toe

PRESCRIPTION MEDICATIONS THAT CAN CAUSE HAIR LOSS

NouriTress

There are several prescription medications that cause hair loss, but it seems as if the doctors never disclose the information until after the side effects are prominent. When we first start to notice hair loss the best thing to do is to immediately address the issue. The first thing that we should do is talk with a doctor and let them know about the problem because one of the first signs that something is going on in our bodies is hair loss. If you are taking medications it is wise to read the side effects that is always attached to the prescription bag. Below we are discussing Coumadin and Rythmol which are blood thinners. They both can cause alopecia (hair loss).

Coumadin, or warfarin, is a drug used to treat blood clots. Coumadin can be a life-saving medication for people who have blood clots near their lungs or heart, but…

View original post 434 more words

About head2toemag (444 Articles)
Head2Toe Magazine is an online hair, beauty, and fashion magazine

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: